Lemsip Max Cold & Flu Lemon Capsules 10s

440717
Availability: Available in selected stores
 
Lemsip Cold and Flu Lemon 10 pack. For the symptomatic relief of colds and flu including aches and pains. Active ingredients, Paracetamol 650mg, Phenylephrine Hydrochloride 10mg.
Specification

Price

SRP: £4.99

£3.59
Save: £1.40

CHECK STORE AVAILABILITY

Delivered next working day if ordered by 2pm Mon-Fri
£3.59 £